# SDR FDEA201009033253

- Difficulty date: September 3, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: R53800054204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD CARGO AT FRONT FACE OF PRESSURE BULKHEAD FR 39 ALL THE WAY TO BOTTOM AND 24 " LT OF BOTTOM CTR THERE IS CORROSION APPROX 8 SQ INCHES AT STRINGER 50L.  REMOVED CORROSION AND DAMAGED AREA IAW SRM 53-15-17 PG 215-216 . REPAIRED AREA BY INSTALLING 1 EA DOUBLER, 4 EA SHIMS, 3EA T-SECTIONS, 1 EA FITTING AND 2 EA STR T-SECTIONS IAW SRM 53-15-17, PAGE 215.
